Lyapunov-Type Inequalities for Two Classes of Difference Systems with Dirichlet Boundary Conditions


AKTAŞ M. F. , ÇAKMAK D. , Ariturk M.

GAZI UNIVERSITY JOURNAL OF SCIENCE, vol.28, no.3, pp.473-482, 2015 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 3
  • Publication Date: 2015
  • Title of Journal : GAZI UNIVERSITY JOURNAL OF SCIENCE
  • Page Numbers: pp.473-482

Abstract

In this paper, we establish Lyapunov-type inequalities for two classes of difference systems which improve all existing ones in the literature. Applying our inequalities, we obtain a lower bound for the eigenvalues of corresponding systems.